# SDR DALA2023071305703

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 CORROSION ON BEAM STA 365 FROM RBL 22 TO RBL 64 AT W1. CORRECTIVE ACTION: SUMMARY OF NRC 00610: BEAM STA 365 FROM RBL 22 TO RBL 64 AT W1 WAS REPAIRED PER ER/A 498424-14. (2861538)
